# SDR ABXA070216

- Difficulty date: June 1, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 45,894 hours, 37,486 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T30731
- Condition: Debonded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR OUTBOARD HAD INTERPLY DISBOND AT EACH ACTUATOR FITTING AREA ON LOWER LEADING EDGE.  REPLACED LEFT ELEVATOR ON NON ROUTINE 0395 IAW BOEING SRM.
